Translator Disclaimer
March 2017 The Direct Image Sheaf $f_*(O_X)$
Kentaro MITSUI, Iku NAKAMURA
Tokyo J. Math. 39(3): 777-782 (March 2017). DOI: 10.3836/tjm/1475723086

Abstract

We prove $f_*(O_X)=O_S$ for a proper flat surjective morphism $f:X\to S$ of noetherian schemes under a mild condition.

Citation

Download Citation

Kentaro MITSUI. Iku NAKAMURA. "The Direct Image Sheaf $f_*(O_X)$." Tokyo J. Math. 39 (3) 777 - 782, March 2017. https://doi.org/10.3836/tjm/1475723086

Information

Published: March 2017
First available in Project Euclid: 6 October 2016

zbMATH: 1365.14022
MathSciNet: MR3634292
Digital Object Identifier: 10.3836/tjm/1475723086

Subjects:
Primary: 14F05
Secondary: 13D02, 13H99

Rights: Copyright © 2017 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
6 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.39 • No. 3 • March 2017
Back to Top